# SDR RU3A20150107002

- Difficulty date: January 7, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N57
- Make and model: Lear 60LEAR
- Aircraft serial: 039
- Aircraft time: 9,386 hours, 4,492 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Condition: Low Pressure
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR RETRACTION DELAYED APPROX 1 MINUTE FOLLOWING SELECTION OF GEAR HANDLE UP.  FOUND HYD ACCUMULATORS TO BE 700PSI.  SERVICED HYD ACCUMULATORS TO 850PSI.  OPERATIONS CHECKED GOOD.
